# SDR CALA2017050101211

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 70,098 hours, 14,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHT LENS IN THE COCKPIT BROKEN.   REPLACED THE LENS ASSY,  GROUND CHECKED OK.
